# SDR ASAA12411131

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 58,108 hours, 37,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 549
- Condition: Binding
- Location: L1
- Part time: 58,108 hours, 37,512 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  VISUALLY INSPECTED DOOR NO DEFECTS NOTED.  PERFORMED TORQUE CHECK ON FORCE REQUIRED TO OPERATE DOOR.  TORQUE IS WITHIN LIMITS SPECIFIED IN AMM 52-11-00-755-051 PAGE 2 STEP D5.
